# SDR UIEA2017011700048

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, OTBD THRUST REVERSER, INNER FIRE PROTECTIVE COVERING, LWR 2" X AFT 3', MATERIAL IS LOOSE AND MISSING AND CONTAMINATED  FIRE SEALING HAS BEEN REPAIRED IAW AMM 54-54-00-398-003.
